Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. I have been taking amiodarone for some time for preventing AF. However, I have some thyroid problems ever since. Could my thyroid problems be related to amiodarone that I take? I would appreciate if someone could reply me that. Thanks in advance for all your replies. This will mean a lot to me.

Loading...

Hello. My cousin had the same problem. She was on therapy with amiodarone. However, after awhile she started to develop hypothyroidism. Her doctor didn’t stop giving her amiodarone. Instead, he gave her thyroid hormones supplements. Beside its side effects, amiodarone is a very good medication for preventing AF. It is even more effective that sotalol or propafenon. You should consult with your cardiologist about this. Good luck!
Reply

Loading...

Amiodarone is a very good drug, but it also has a nasty side-effect of causing thyroid problems (hyperthyroidism or hypothyroidism). There is a new drug out there that is similiar to amiodarone but does not have this kind of side-effects. You should consult your cardiologists.
Reply

Loading...